RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 2, Pages 269–272 (Mi dan8297)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Approximation of multivalued mappings and the differentiability of marginal functions

A. M. Rubinov

Institute of Social and Economical Problems, Academy of Sciences of the USSR, Leningrad

Full text: PDF file (542 kB)

Bibliographic databases:
UDC: 519.853.62
Presented: Л. В. Канторович
Received: 13.08.1985

Citation: A. M. Rubinov, “Approximation of multivalued mappings and the differentiability of marginal functions”, Dokl. Akad. Nauk SSSR, 292:2 (1987), 269–272

Citation in format AMSBIB
\Bibitem{Rub87}
\by A.~M.~Rubinov
\paper Approximation of multivalued mappings and the differentiability of
marginal functions
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 2
\pages 269--272
\mathnet{http://mi.mathnet.ru/dan8297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=876563}
\zmath{https://zbmath.org/?q=an:0644.49013}


Linking options:
  • http://mi.mathnet.ru/eng/dan8297
  • http://mi.mathnet.ru/eng/dan/v292/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. L. I. Minchenko, “Calculation of directional derivatives in max-min problems with linear constraints”, U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 86–88  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:10
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020